Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Corpus Christi, TX

April 13, 2015Bee County, Live Oak County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 13, 2015, 7:14 PM CDT for Bee County, Live Oak County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2015, 7:14 PM CDT (00:14 UTC)
Expired
Apr 13, 2015, 7:45 PM CDT
In force
31 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Bee County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 65 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:18 PM CDTTSTM WND DMG3 E Dinero, TX3 LARGE TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2874 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WUUS54 KCRP 140014
SVRCRP
TXC025-297-140045-
/O.NEW.KCRP.SV.W.0009.150414T0014Z-150414T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
714 PM CDT MON APR 13 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BEE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 713 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER DINERO...OR 11 MILES
  SOUTHEAST OF GEORGE WEST...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEEVILLE...SKIDMORE...MOUNT LUCAS AND DINERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2816 9799 2826 9806 2847 9779 2823 9764
TIME...MOT...LOC 0013Z 243DEG 17KT 2824 9796 

$$

TB
1 follow-up statement
884 
WWUS54 KCRP 140027
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
727 PM CDT MON APR 13 2015

TXC025-297-140045-
/O.CON.KCRP.SV.W.0009.000000T0000Z-150414T0045Z/
BEE TX-LIVE OAK TX-
727 PM CDT MON APR 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL BEE AND SOUTHEASTERN LIVE OAK COUNTIES...

AT 726 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR DINERO...OR 12 MILES NORTHWEST
OF MATHIS. THIS STORM WAS NEARLY STATIONARY.

IN ADDITION...AT 718 PM CDT...TRAINED STORM SPOTTERS REPORTED WIND 
DAMAGE WITH TREES DOWN THREE MILES EAST OF DINERO. 

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...SKIDMORE...MOUNT LUCAS AND DINERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2817 9794 2829 9800 2847 9779 2823 9764
TIME...MOT...LOC 0026Z 243DEG 17KT 2826 9791 

$$

TB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:37 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 13, 6:37 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
637 PM CDT MON APR 13 2015

.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS.

&&

.AVIATION...ISOL/SCT CONVECTION ACROSS THE NORTHERN COASTAL PLAINS
IS EXPECTED TO DIMINISH AFTER SUNSET. HOWEVER...ADDITIONAL SHOWERS
ARE POSSIBLE TOWARD TUE MORNING WITH CHANCES FOR TSRA'S
INCREASING THROUGH TUE AFTERNOON...ESPECIALLY THE EAST HALF OF THE
AREA...IN RESPONSE TO A WEAK BDRY SLOWLY MOVG INTO S TX. CURRENT VFR
CIGS ARE EXPECTED TO LOWER TO MVFR THIS EVENING AND IFR OVERNIGHT.
ALSO MAY SEE SOME PATCHY FOG RESULTING IN MVFR...POSSIBLY
IFR...VSBYS TOWARD TUE MORNING. MVFR CIGS ARE EXPECTED TO PREVAIL
THROUGH MUCH OF THE DAY TUE...ALONG WITH SCT SHRA/TSRA RESULTING
IF BRIEF IFR CONDITIONS AT TIMES.

&&

.PREV DISCUSSION... /ISSUED 411 PM CDT MON APR 13 2015/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...AN UPPER LEVEL
LOW/TROUGH TO THE WEST/INSTABILITY/MOISTURE SUFFICIENT FOR
CONVECTIVE ACTIVITY THIS AFTN/EVENING. WATER VAPOR IMAGERY DEPICTS
SIGNIFICANT MID LEVEL DRYING WHICH CAN RETARD CONVECTIVE
INITIATION/UPDRAFT STRENGTH. YET...MID LEVEL DRYING AND STG 0-6KM
VERTICAL SHEAR COULD GENERATE STG SFC WIND GUSTS/STG
UPDRAFTS...RESPECTIVELY. (APPARENT SUPERCELL CURRENTLY JUST SOUTH
OF WEBB COUNTY.) YET KEEP FCST OF 20/30 POPS FOR THIS EVENING
GIVEN THE LIKELY AREAL COVERAGE. TUESDAY...A FRONTAL BOUNDARY (IN
RESPONSE TO AN UPPER SYSTEM MOVG ACRS THE PLAINS) IS EXPECTED TO
ENTER THE CWA TUESDAY. THE FOREGOING UPPER LOW WL LIFT NEWD YET
SYNOPTIC SCALE ASCENT EXPECTED TO CONTINUE OVER THE CWA/MSA.
FURTHER ASCENT OVER THE CWA/MSA DUE TO AN UPPER JET APPROACHING
FROM NRN MEXICO. THE COMBINATION OF THE FRONT AND UPPER FORCING
SHOULD GENERATE SCATTERED/NUMEROUS CONVECTION TUESDAY...
ESPECIALLY OVER THE COASTAL BEND/VICTORIA CROSSROADS. LOCALLY-
HEAVY RAINFALL/ISOLD FLOODING MAY OCCUR.

LONG TERM (WEDNESDAY THROUGH MONDAY)...PWAT VALUES WILL BE SLIGHTLY
LOWER ON WEDNESDAY...BUT STILL WELL ABOVE AVERAGE (1.3-1.5 INCHES).
THE NEXT POTENT UPPER LOW WILL BE DIGGING SOUTH OVER THE WESTERN
CONUS ON WEDNESDAY...WITH A STRONG UPPER JET STREAK NOSING IN OVER
THE REGION.  SEVERAL ROUNDS OF SHORTWAVES WILL EJECT OUT FROM AROUND
THE STRONG CLOSED LOW THROUGH THE WEEK. PWAT VALUES WILL ALSO CLIMB
TO NEAR MAX VALUES ON THURSDAY. GIVEN ALL THESE FACTORS...EXPECT
INCREASING SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE LONG TERM.
ANTICIPATE THURSDAY COULD BRING HIGHER RAINFALL AMOUNTS TO THE
REGION WITH SUCH ELEVATED MOISTURE ACROSS THE REGION. FRIDAY THROUGH
THE END OF THE EXTENDED...SOLUTIONS CONTINUE TO VARY IN HANDLING
THE END OF THE WEEKEND. GFS SENDS A COLD FRONT THROUGH THE REGION
FRIDAY NIGHT/SATURDAY...ENDING RAIN CHANCES AS MUCH DRIER AIR FILLS
INTO THE AREA. THE ECMWF IS SLOWER IN THE PROGRESSION OF THE UPPER
LOW...AND KEEPS ELEVATED MOISTURE AND HIGHER RAIN CHANCES THROUGH
THE WEEKEND...WITH NO FRONT MOVING THROUGH THE REGION.  AT THIS TIME
LEANING CLOSER TO THE GFS AS IT HAS BEEN SLIGHTLY MORE CONSISTENT IN
MOVING THE FRONT THROUGH THE REGION...BUT DID COMPROMISE
SOMEWHAT...KEEPING SOME MENTIONABLE POPS IN THROUGH SATURDAY.

NEAR NORMAL HIGHS AND SLIGHTLY WARMER LOWS WILL PERSIST THROUGH MUCH
OF THE WEEK. TEMPERATURES DROP BY A FEW DEGREES BEHIND THE WEAK COLD
FRONT DURING THE END OF THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  80  67  82  70  /  30  60  30  40  20
VICTORIA          68  80  65  81  66  /  30  50  30  40  30
LAREDO            67  84  66  87  70  /  30  40  20  20  20
ALICE             68  82  66  85  68  /  30  50  30  30  20
ROCKPORT          70  77  68  79  71  /  20  60  30  40  30
COTULLA           65  82  63  85  67  /  20  30  20  20  20
KINGSVILLE        69  82  67  84  70  /  30  60  30  40  20
NAVY CORPUS       70  77  68  78  71  /  20  60  30  40  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TE/81...AVIATION
Hazardous weather outlook, Apr 13, 5:18 AM CDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
518 AM CDT MON APR 13 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
518 AM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MOST OF
SOUTH TEXAS THIS AFTERNOON AND EVENING...MAINLY OVER THE INLAND
COUNTIES. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS OVER THE
COASTAL COUNTIES. ANY SEVERE THUNDERSTORMS WHICH OCCUR WILL BE
MORE ISOLATED TODAY AND THIS EVENING THAN SUNDAY NIGHT...WITH THE
MAIN CONCERN BEING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL REMAIN IN THE FORECAST
TUESDAY THROUGH FRIDAY. AT THIS TIME...THE PROBABILITY AND/OR
PREDICTABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...CONTINUED
RAINFALL THROUGH THE END OF THE WEEK COULD RESULT IN A CHANCE FOR
SATURATED SOILS AND AN INCREASED POTENTIAL FOR AT LEAST SOME
ISOLATED FLOODING BY THE END OF THE WORK WEEK. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/CB

In the hours before

Special weather statement, Apr 13, 4:57 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
457 PM CDT MON APR 13 2015

TXZ231>233-132230-
GOLIAD-BEE-LIVE OAK-
457 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLIAD...CENTRAL
BEE AND CENTRAL LIVE OAK COUNTIES...

AT 455 PM CDT...A STRONG THUNDERSTORM WAS NEAR RIVER CREEK ACRES...OR
9 MILES EAST OF GEORGE WEST...MOVING NORTHEAST AT 20 MPH.

WINDS AROUND 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...BERCLAIR...RIVER CREEK ACRES...TULETA...PETTUS...
MINERAL...NORMANNA AND KARON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2839 9746 2824 9803 2837 9813 2870 9774
TIME...MOT...LOC 2155Z 241DEG 16KT 2837 9797

TB
Special weather statement, Apr 13, 5:52 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 PM CDT MON APR 13 2015

TXZ231>234-132315-
GOLIAD-BEE-LIVE OAK-VICTORIA-
552 PM CDT MON APR 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
VICTORIA...GOLIAD...NORTHWESTERN BEE AND CENTRAL LIVE OAK COUNTIES...

AT 551 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GOLIAD TO NEAR OAKVILLE...AND MOVING NORTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...GOLIAD...FANNIN...BERCLAIR...OAKVILLE...TULETA...RAY
POINT...TULSITA...COLETO CREEK PARK...NORMANNA...NURSERY...KARON...
CHARCO...SCHROEDER...FORDTRAN...ANDER...PETTUS...MINERAL...WESER AND
WEESATCHE.

LAT...LON 2910 9698 2848 9728 2839 9819 2871 9794
      2867 9778 2892 9742 2887 9730
TIME...MOT...LOC 2251Z 241DEG 22KT 2866 9741 2843 9806

TB
Special weather statement, Apr 13, 5:56 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 PM CDT MON APR 13 2015

TXZ230-231-240-132330-
MCMULLEN-DUVAL-LIVE OAK-
556 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCMULLEN...
SOUTHWESTERN LIVE OAK AND NORTHEASTERN DUVAL COUNTIES...

AT 556 PM CDT...A STRONG THUNDERSTORM WAS NEAR CLEGG...OR 20 MILES
NORTHEAST OF FREER...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOMA ALTA...CLEGG AND ANNAROSE.

LAT...LON 2812 9805 2806 9818 2806 9823 2803 9824
      2796 9838 2816 9857 2839 9829
TIME...MOT...LOC 2256Z 241DEG 22KT 2808 9836

TB
Special weather statement, Apr 13, 6:43 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT MON APR 13 2015

TXZ233-234-140015-
GOLIAD-VICTORIA-
643 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES...

AT 643 PM CDT...A STRONG THUNDERSTORM WAS OVER SCHROEDER...OR 12
MILES WEST OF VICTORIA...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...VICTORIA DETAR HOSPITAL NORTH...SALEM...COLETO CREEK
PARK...OAK VILLAGE...INEZ...NURSERY...VICTORIA MALL...VICTORIA
REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE PARK...
SCHROEDER...FORDTRAN...TELFERNER...VICTORIA COLONY CREEK COUNTRY
CLUB...VICTORIA COLLEGE...MISSION VALLEY AND SAXET LAKES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
      2887 9673 2868 9720 2884 9732 2898 9715
      2910 9698
TIME...MOT...LOC 2343Z 244DEG 14KT 2880 9719

TB
Special weather statement, Apr 13, 7:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
707 PM CDT MON APR 13 2015

TXZ231-232-140045-
BEE-LIVE OAK-
707 PM CDT MON APR 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BEE AND
SOUTHEASTERN LIVE OAK COUNTIES...

AT 707 PM CDT...A STRONG THUNDERSTORM WAS NEAR DINERO...OR 11 MILES
SOUTHEAST OF GEORGE WEST...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MOUNT LUCAS...RIVER CREEK ACRES...ARGENTA...DINERO AND
TYNAN.

LAT...LON 2818 9767 2816 9775 2818 9782 2814 9787
      2811 9801 2828 9809 2843 9778
TIME...MOT...LOC 0007Z 249DEG 16KT 2823 9798

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:07 PM CDTAreal Flood AdvisoryCRPVictoria113 min
Apr 13, 7:07 PM CDTSpecial Weather StatementCRPBee38 min
Apr 13, 7:36 PM CDTSevere Thunderstorm WarningCRPBee, Refugio, San Patricio24 min
Apr 13, 7:48 PM CDTSpecial Weather StatementCRPBee27 min
Apr 13, 8:07 PM CDTAreal Flood AdvisoryCRPBee, Refugio, San Patricio53 min
Apr 13, 8:17 PM CDTSpecial Weather StatementCRPSan Patricio28 min
Apr 13, 8:50 PM CDTSevere Thunderstorm WarningCRPRefugio, San Patricio25 min
Apr 13, 9:12 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio33 min
Apr 13, 9:36 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio29 min
Apr 13, 9:38 PM CDTSpecial Marine WarningCRP67 min
Apr 13, 11:50 PM CDTSevere Thunderstorm WarningCRPLa Salle55 min
Apr 14, 12:43 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Apr 14, 1:28 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Apr 14, 2:14 AM CDTSpecial Weather StatementCRPLa Salle46 min
Apr 14, 3:00 AM CDTSpecial Weather StatementCRPMcMullen45 min
Apr 14, 4:36 AM CDTFlash Flood WarningCRPDuval, La Salle, McMullen, Webb84 min
Apr 14, 5:11 AM CDTSpecial Weather StatementCRPDuval, Jim Wells49 min
Apr 14, 5:22 AM CDTSevere Thunderstorm WarningCRPBee, Live Oak, San Patricio38 min
Apr 14, 5:31 AM CDTFlash Flood WarningCRPDuval, Jim Wells, Live Oak, McMullen89 min
Apr 14, 5:56 AM CDTSpecial Weather StatementCRPJim Wells, San Patricio34 min
Apr 14, 5:59 AM CDTSevere Thunderstorm WarningCRPAransas, Bee, Refugio, San Patricio31 min
Apr 14, 6:17 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio58 min
Apr 14, 6:26 AM CDTSpecial Marine WarningCRP64 min
Apr 14, 6:32 AM CDTSevere Thunderstorm WarningCRPNueces43 min
Apr 14, 6:33 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio57 min
Apr 14, 6:40 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces35 min
Apr 14, 6:42 AM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces2 hr
Apr 14, 6:45 AM CDTSpecial Marine WarningCRP60 min
Apr 14, 6:50 AM CDTFlash Flood WarningCRPNueces55 min
Apr 14, 6:57 AM CDTSevere Thunderstorm WarningCRPAransas33 min
Apr 14, 7:05 AM CDTSpecial Marine WarningCRP55 min
Apr 14, 7:08 AM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio22 min
Apr 14, 7:30 AM CDTFlash Flood WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio90 min
Apr 14, 7:35 AM CDTSpecial Marine WarningCRP40 min
Apr 14, 7:57 AM CDTSpecial Marine WarningCRP63 min
Apr 14, 8:17 AM CDTSpecial Marine WarningCRP43 min
Apr 14, 8:57 AM CDTSpecial Marine WarningCRP33 min
Apr 14, 9:13 AM CDTAreal Flood WarningCRPAransas2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.